MathSciNet Relay Station
MathSciNet bibliographic data
MR1955903 35R30 (35B35 35Q40)
Baudouin, Lucie; Puel, Jean-Pierre Uniqueness and stability in an inverse problem for the Schrödinger equation. Inverse Problems 18 (2002), no. 6, 1537–1554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement